# SDR IPXA2M71928

- Difficulty date: February 15, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 54,037 hours, 8,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE141
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT INBD FLAP VANE LOWER SURFACE DELAMINATED, APPROX 21" INBD OF CENTER TRACK (XIFH192).  REPAIRED LT INBD FLAP VANE LOWER SURFACE IAW SRM 57-50-80. REPAIR 2 WET, LAY-UP BONDED REPAIR.
